25 Jun 2012
There are no know interactions between Wellbutrin and Depo-Provera. However, it does not mean that no interactions exist so if you do experience any odd symptoms please see your doctor.
- Depo-Provera Drug Information
- Provera Drug Information
- Wellbutrin Drug Information
- Wellbutrin XL Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I received my first depo shot about a week ago and now I'm starting to get stomach aches and experiencing some nausea. Did anyone else suffer ...
1 answer • 22 Jul 2013
If I take my shot in the morning, is it effective right now or in say 2 days?
1 answer • 24 Sep 2013
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
i gained 40+kg in the month following commencement of depo-provera last year 2012/13. This excess weight is now impossible to lose, proven over last ...
1 answer • 4 Feb 2014
I had my Implanon contraceptive removed about 2 weeks ago. That same day I had the Depo-Provera injection. I have had extreme pain during intercourse ...
1 answer • 12 days ago